MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848280
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q floor system.During an interventional procedure, the user reported that x-ray aborted.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation showed that the reported issue was most likely a temporary hardware error.According to log file analysis, there was a protocol error in the gigalink data stream between the flat panel detector receiver board (fdr) and the image acquisition system, or more precisely, the ias gra board.Following the event, both components were replaced as a precaution.The unit has been operating as specified.No in-depth investigation was possible due lack of information from the site.However, based on the evaluation of the log files and the fact that the system ran without errors following hardware replacement, our experts agree that the cause was the temporary hardware problem.

Brand Name
ARTIS Q FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstr. 1
forchheim, germany 91301
GM  91301
MDR Report Key11966507
Report Number3004977335-2021-82784
Device Sequence Number1374565
Product Code OWB
UDI-Device Identifier04056869009971
UDI-Public04056869009971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848280
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1